Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 139, Number 3, Pages 544–547 (Mi dan25285)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

A boundary-value problem for linear and quasi-linear parabolic equations

O. A. Ladyzhenskaya, N. N. Ural'tseva

Leningrad State University

Full text: PDF file (425 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 13.03.1961

Citation: O. A. Ladyzhenskaya, N. N. Ural'tseva, “A boundary-value problem for linear and quasi-linear parabolic equations”, Dokl. Akad. Nauk SSSR, 139:3 (1961), 544–547

Citation in format AMSBIB
\Bibitem{LadUra61}
\by O.~A.~Ladyzhenskaya, N.~N.~Ural'tseva
\paper A boundary-value problem for linear and quasi-linear parabolic equations
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 139
\issue 3
\pages 544--547
\mathnet{http://mi.mathnet.ru/dan25285}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0141891}
\zmath{https://zbmath.org/?q=an:0113.30701}


Linking options:
  • http://mi.mathnet.ru/eng/dan25285
  • http://mi.mathnet.ru/eng/dan/v139/i3/p544

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. Kh. Mukminov, “Stabilization of solutions of the first mixed problem for a parabolic equation of second order”, Math. USSR-Sb., 39:4 (1981), 449–467  mathnet  crossref  mathscinet  zmath  isi
    2. G. A. Seregin, N. N. Ural'tseva, “Ol'ga Aleksandrovna Ladyzhenskaya (on her 80th birthday)”, Russian Math. Surveys, 58:2 (2003), 395–425  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. A. I. Nazarov, N. N. Uraltseva, “The Harnack inequality and related properties for solutions to elliptic and parabolic equations with divergence-free lower-order coefficients”, St. Petersburg Math. J., 23:1 (2012), 93–115  mathnet  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:86
    Full text:66

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021